MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL12.6
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); No Code Available (3191)
Date of Event 07/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter indicated that on (b)(6) 2017 the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, diopter -7.0, into the patient's left (os) eye.On (b)(6) 2017 the lens was exchanged for a shorter and similar diopter lens due to elevated iop.The problem is resolved.
 
Additional Manufacturer Narrative
Date received by manufactutrer in the intial should be (b)(4) 2017.(b)(4).
 
Additional Manufacturer Narrative
Date of event: it is corrected to "unk" from "(b)(6) 2017".The reporter stated that the adverse event (elevated iop) was noticed 2-3 weeks before the explant date; (b)(6) 2017.No definite date was provided.(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6812325
Report Number2023826-2017-01339
Device Sequence Number13673323
Product Code MTA
UDI-Device Identifier00841542102964
UDI-Public00841542102964
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2018
Device Model NumberMICL12.6
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer10/06/2017
10/20/2017
Initial Report FDA Received Date08/22/2017
Supplement Report FDA Received Date10/06/2017
10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR